1 doctor weighed in:

When I have caffeine on levothyroxine even hours after taking my pill 100mcg i get the fogginess feeling ... How can I avoid?

1 doctor weighed in
Dr. Jeff Seaman
Psychiatry

In brief: You arent going to..

You aren't going to like my suggestion.
...Stop the caffeine. Good question for the prescribing physician. Might require a bit of research unless they are an endocrinologist and already know the answer. Best wishes - a fellow caffeine lover.

In brief: You arent going to..

You aren't going to like my suggestion.
...Stop the caffeine. Good question for the prescribing physician. Might require a bit of research unless they are an endocrinologist and already know the answer. Best wishes - a fellow caffeine lover.
Dr. Jeff Seaman
Dr. Jeff Seaman
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
977K people helped
Continue
111,000 doctors available
Read more answers from doctors